MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 2700TFX29MM
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 29mm 2700tfx valve in the aortic position underwent a valve-in-valve procedure after an implant duration of 8 years, 10 months due to severe stenosis.The patient presented with nyha class 4 symptoms.The tavr was performed with a 29mm 9600tfx transcatheter valve.The patient was discharged home on pod #1.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, d4, g3, g6, h2, h4, h6.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.The instructions for use (ifu) have been reviewed and no inadequacies have been identified with regard to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The most likely root cause is patient-related factors, including chronic kidney disease (ckd) and peripheral artery disease (pad).

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492506615
MDR Report Key19731545
Report Number2015691-2024-05326
Device Sequence Number8032784
Product Code DYE
UDI-Device Identifier00690103177213
UDI-Public(01)00690103177213(17)170512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2017
Device Model Number2700TFX29MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale